American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 191 found      Go to page: 1 2 3 4 5 > >>

[31] Nikolai K. Nikolski. Singular numbers of Hankel operators. Math. Surveys Monogr. 92 (2009) 331-350.
Book volume table of contents
View Article: PDF

[32] Nikolai K. Nikolski. Hankel and Toeplitz operators associated with moment problems. Math. Surveys Monogr. 92 (2009) 309-329.
Book volume table of contents
View Article: PDF

[33] Nikolai K. Nikolski. Inverse spectral problems, stochastic processes and one-sided invertibility. Math. Surveys Monogr. 92 (2009) 377-399.
Book volume table of contents
View Article: PDF

[34] Nikolai K. Nikolski. Harmonic analysis in $L^2(\mathbb {T},\mu )$. Math. Surveys Monogr. 92 (2009) 93-142.
Book volume table of contents
View Article: PDF

[35] Nikolai K. Nikolski. Hankel operators and their symbols. Math. Surveys Monogr. 92 (2009) 179-210.
Book volume table of contents
View Article: PDF

[36] Nikolai K. Nikolski. Trace class Hankel operators. Math. Surveys Monogr. 92 (2009) 351-376.
Book volume table of contents
View Article: PDF

[37] Nikolai K. Nikolski. Szeg\"o infimum, and generalized Phragm\'en--Lindel\"of principle. Math. Surveys Monogr. 92 (2009) 65-91.
Book volume table of contents
View Article: PDF

[38] Nikolai K. Nikolski. Operators, Functions, and Systems: An Easy Reading. Math. Surveys Monogr. 92 (2009) MR MR1864396.
Book volume table of contents   

[39] Nikolai K. Nikolski. Transfer to the half-plane. Math. Surveys Monogr. 92 (2009) 143-152.
Book volume table of contents   
View Article: PDF

[40] Nikolai K. Nikolski. Distance formulae and zeros of the Riemann $\zeta $-function. Math. Surveys Monogr. 92 (2009) 163-171.
Book volume table of contents   
View Article: PDF

[41] Timothy Ferguson. Continuity of extremal elements in uniformly convex spaces. Proc. Amer. Math. Soc. 137 (2009) 2645-2653. MR 2497477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Byung-Geun Oh. A short proof of Hara and Nakai's theorem. Proc. Amer. Math. Soc. 136 (2008) 4385-4388. MR 2431053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dan Coman and Evgeny A. Poletsky. Stable algebras of entire functions. Proc. Amer. Math. Soc. 136 (2008) 3993-4002. MR 2425740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] A. Brudnyi and D. Kinzebulatov. Uniform subalgebras of $L^{\infty }$ on the unit circle generated by almost periodic functions. St. Petersburg Math. J. 19 (2008) 495-518. MR 2381931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] C. Agrafeuil and K. Kellay. Tauberian type theorem for operators with interpolation spectrum for Hölder classes. Proc. Amer. Math. Soc. 136 (2008) 2477-2482. MR 2390516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Konstantin Dyakonov and Artur Nicolau. Free interpolation by nonvanishing analytic functions. Trans. Amer. Math. Soc. 359 (2007) 4449-4465. MR 2309193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alexander J. Izzo. Algebras generated by the disc algebra and bounded harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 1065-1071. MR 2262907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Evgueni Doubtsov. Complemented invariant subspaces and interpolation sequences. Proc. Amer. Math. Soc. 135 (2007) 393-395. MR 2255285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Alexander Schuster. The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus. Proc. Amer. Math. Soc. 134 (2006) 3525-3530. MR 2240664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Peter Duren and Rachel Weir. The pseudohyperbolic metric and Bergman spaces in the ball. Trans. Amer. Math. Soc. 359 (2007) 63-76. MR 2247882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Cyril Agrafeuil. A Beurling-Carleson set which is a uniqueness set for a given weighted space of analytic functions. Proc. Amer. Math. Soc. 134 (2006) 3287-3294. MR 2231913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Chunjie Wang. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 134 (2006) 2061-2066. MR 2215775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] N. Arcozzi, R. Rochberg and E. Sawyer. Carleson measures and interpolating sequences for Besov spaces on complex balls. Memoirs of the AMS 182 (2006) MR 2229732.
Book volume table of contents   

[57] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Bjarte Bøe. An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 133 (2005) 2077-2081. MR 2137874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Valentin V. Andreev. An extremal function for the Chang-Marshall inequality over the Beurling functions. Proc. Amer. Math. Soc. 133 (2005) 2069-2076. MR 2137873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 191 found      Go to page: 1 2 3 4 5 > >>